# SDR ASAA0956809

- Difficulty date: October 14, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,811 hours, 3,398 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: BACC45FN105S
- Condition: Loose
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ILLUMINATED.  C/B P6 12 B8 POPPED.  FOUND RT FRONT WINDOW HEAT PWR C/B OUT.  R1 TEMP CONTROLLER SHOWS BUS POWER FAULT.  FOUND UPPER I/B GND TERM AT R1 WINDOW LOOSE.  SECURED SAME.  RESET C/B.  OPS CHECK WINDOW HEAT (R1) GOOD.  BITE TEST SHOWS NO FAULTS.  REF FIM 30 41 TASK 801 & 806. GND VERIFICATION OF CORRECTIVE ACTION VIA FIM 30 41 TASK 806.
